# SDR 95UAL767002

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: Right
- Component: Abex, 6506606
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM FAILED.  AIRCRAFT RETURNED TO FIELD.  ENGINE DRIVEN PUMP REPLACED.  AIRCRAFT DISPATCHED WITH NO FURTHER FAULTS.
